# SDR DL78K040467

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 6,789 hours, 7,028 cycles
- Engine: Ge CFM56*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO ATL, WITH LEADING EGDE SLAT NR 1 AND LEADING EDGE FLAPS NR 1 AND NR 4, REMAINING ILLUMINATED AMBER ON AFT OVERHEAD ANNUNCIATOR, LE FLAP TRANSIT REMAINED ILLUMINATED CREATING LE LOCKOUT NO ADVERSE ROLL.   REPLACED FSEU FOR FAULT CODE 27-51105.
